# SDR CA040705007

- Difficulty date: June 22, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,769 hours
- Engine: Garrtt TFE7312
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: 6632303003001
- Condition: Out Of Tolerance
- Location: Actuator
- Component: Actuator, Pneudraulics
- Component part number: 66323030030
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WOULD NOT RETRACT ON 1ST ATTEMPT, 2ND ATTEMPT WAS SUCCESSFUL  FOUND ACTUATOR SWITCH OUT OF TOLERANCE ACTUATOR REPLACED WITH OVERHAULED UNIT GEAR SWINGS COMPLETED.
